# SDR AALA20050124

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT T1291/17 ALL THREE LANDING GEAR WOULD NOT RETRACT IN SYSTEM ONE OR TWO.  REPLACED PROXIMITY BOX FOR LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
